SciELO - Scientific Electronic Library Online

vol.54 issue6Electrical tuning of refraction in a two-dimensional photonic crystal infilled with a liquid crystalMBE-growth and characterization of In xGa1-xAs/GaAs (x=0.15) superlattice author indexsubject indexsearch form
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • Have no similar articlesSimilars in SciELO


Revista mexicana de física

Print version ISSN 0035-001X


CAMPOS-CANTON, E; CAMPOS-CANTON, I; GONZALEZ SALAS, J.S  and  CRUZ ORDAZ, F. A parameterized family of single-double-triple-scroll chaotic oscillations. Rev. mex. fis. [online]. 2008, vol.54, n.6, pp.411-415. ISSN 0035-001X.

We present a system with three equilibrium points which exhibit a single, double or triple scroll oscillation without introducing more equilibrium points. The study is based on one parameter of the nonlinear function which is the bifurcation parameter. With this bifurcation parameter it is possible to control the eigenvalues of the equilibrium points and consequently the type of oscillation.

Keywords : Chaotic oscillator; nonlinear circuit; bifurcation parameter; fixed points.

        · abstract in Spanish     · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License